Models for stochastic mortality

Volume 34 / 2007

Jan Iwanik Applicationes Mathematicae 34 (2007), 53-73 MSC: 62P05, 60H30. DOI: 10.4064/am34-1-6


This paper is an attempt to present and analyse stochastic mortality models. We propose a couple of continuous-time stochastic models that are natural generalizations of the Gompertz law in the sense that they reduce to the Gompertz function when the volatility parameter is zero. We provide a statistical analysis of the available demographic data to show that the models fit historical data well. Finally, we give some practical examples for the multidimensional models.


  • Jan IwanikInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wyspiańskiego 27
    50-370 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image